| | SLO | ENG | Cookies and privacy

Bigger font | Smaller font

Show document

Title:Graphs with given number of cut-edges and minimal value of Wiener number
Authors:Šparl, Petra (Author)
Žerovnik, Janez (Author)
Files:URL https://www.novapublishers.com/catalog/product_info.php?products_id=25726
 
Language:English
Work type:Not categorized (r6)
Typology:1.01 - Original Scientific Article
Organization:FOV - Faculty of Organizational Sciences in Kranj
Abstract:A new graph operation is proposed which generalizes two operatins by Hua and its usability is illustrated by proving a theorem which characterizes the graphs with given number of cut-edges and minimal value of the Wiener number.
Keywords:kemijska teorija grafov, topološki indeksi, Wienerjevo število, chemical graph theory, topological indices, Wiener number
Year of publishing:2011
Number of pages:str. 131-137
Numbering:Vol. 3, iss. 1-2
UDC:519.173
ISSN on article:1941-3955
COBISS_ID:6828819 Link is opened in a new window
NUK URN:URN:SI:UM:DK:LSPJ381U
Views:471
Downloads:18
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Misc.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:AddThis
AddThis uses cookies that require your consent. Edit consent...

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:International journal of chemical modeling
Shortened title:Int. j. chem. model.
Publisher:Nova Science Publishers
ISSN:1941-3955
COBISS.SI-ID:4445466 New window

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica